# SDR 7IWB20181221002

- Difficulty date: December 21, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N209TR
- Make and model: Boeing 727223
- Aircraft serial: 20994
- Aircraft time: 72,950 hours, 51,005 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 1 Engine
- Part time: 40,196 hours, 37,850 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT OF KELP, #1 ENGINE FIRE WARNING WENT OFF WITH A SPIKE IN OIL TEMP AND PRESSURE. THE A/C DID AN AIR TURN-BACK AND LANDED SAFELY BACK IN KELP. TO DATE, THERE'S NO CLEAR FAULT FOR WHAT CAUSED THE PROBLEM AND THE AIRCRAFT REMAINS IN KELP.
